Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Shockingly New

Mar 06, 2015 8:06 PM

Electrical shocks all over the place but the the worst are the ones that arrive to my face!

Mar 06, 2015 8:22 PM

Bugging that sounds painful. Are you talking about static electricity.

Mar 06, 2015 10:54 PM

No the shocks are very strong. I've accidentally hit an electric fence as a kid (strong enough to keep cows out) and it pretty much feels about the same strength. Very debilitating. The rest of my body half strength. Usually hands, feet, lower mid back and all over legs.

Mar 07, 2015 8:19 AM

weezie12 I see you have alot of pain going on. Sorry you're having to deal with that. I'll keep you in my prayers.

Mar 07, 2015 8:29 AM

Eouch Buggin, I'm familiar with fencing on farms! Do you have any meds to take to calm this down? If not I'd suggest going to an urgent care to get some relief.

Mar 07, 2015 11:02 PM

Im on Muscle relaxers and Klonopin and just recently been prescribed Imitrex, and a small dose of nortriptyline at night. They are for pain and migraines but just seem to knock me out. I have to say I believe the nortriptyline has stopped me from waking up stiff as a board. I was having muscle spasms in my sleep as well. Still in neruo limbo. No will give out pain meds aroud here from all the abusers. They have made it difficult for people like us that are really in pain. I've suggested any medical center to invest in a lie detector machine, lol. Maybe they'll believe me then.

Mar 08, 2015 3:32 PM

Thanks Buggin but some of you guys have more serious things going on than I do. What state do you live in? I live in East Texas. I know my Dr. used to write my pain meds for 6 refills now thanks to all the drug addicts I have to see him every month to get one months supply.I have to bring all of my meds to ea h visit and if I miss my appointment I have to wait until the next month's appointment. It's a shame that it has had to come to this for people like us that truly needs it can't get it. But it hasn't stopped the drug additics they seem to have an unending supply.

Mar 08, 2015 3:40 PM

I have them and I can give them to other people ,( husband ) mostly at night ,change sheet power ,ect ,but still got them funny !

Mar 08, 2015 4:07 PM

Buggin, that's good about the Nortriptyline. I've been on it (aka Pamelor) for depression. I was under one psych doc who wanted to do some new shock treatment on my brain and I told her no. Somy husband chose a more expensive insurance just so I could go back to a great psychiatrist (he won't over medicate (or do cocktail mix of drugs). He runs a Nortriptyline level to watch for 1) liver issues & 2) serotonin levels. He's increased the dosage once saying my serotonin levels are too low. I have osteoarthritis and fibromyalgia, and the past 3 days I've felt more fatigue and stiffness. I don't know why. I'm glad you've found some relief but make sure the doctor checks your liver & serotonin levels once a year.

Mar 08, 2015 4:49 PM

Thanks for that info. Klonopin and musle relaxers have usually more prtty well together but my new doctor told me to stop taking them and put me on Zoloft which made my episodes 5× worse. Stopped them and started my Klonopin back. My Neurologist told me to ask them to put me back on them, for he couldn't due to I already had a prescription. If he doesn't then he will after I run out.

Mar 08, 2015 4:50 PM

Sorry for all the typos. My hands tend to get shaky and I have trouble typing.

Mar 08, 2015 6:38 PM

That's alright. I get cramps or tremors sometimes. Keeping you in prayer.

Mar 08, 2015 11:35 PM

I agree weezie12. I live in North Carolina. Thanks FlappysLady 81. I'll keep you in my prayers as well. Prayers are the best medicine. God bless :o)

Apr 13, 2015 11:43 AM

Well I was taken off Klonopin for anxiety and I had a severe allergic reaction to the nortriptyline which Im weaning off from. After weaning off Klonopin my symptoms reversed with the nortriptyline. Went to hospital with dizziness and siezures. My psychiatrist said I need to be on an AED for she thinks my seizures are physiological not psychological. Also noted that I could have both. Waiting to see neurologist for reevaluation. Shocks have started back and stiffness in morning but I'd rather have them than being on nortriptyline and the others side effects they gave me. Back on Klonopin until neurologist appointment. Im staying postive though! It could always be worse! God bless

Apr 13, 2015 12:11 PM

Buggin, I'm sorry you're having all this at once. I'll pray they get it straightened out very soon. Oddly I am on Nortriptyline after having reactions to Cymbalta, Zoloft, Remeron, & Klonopin. Its a good example of how what works for one doesn't work for the other. Keeping you in my prayers. 🙏🌼

Apr 13, 2015 12:19 PM

Thank you. I also had a severe reaction to zoloft when they replaced it for Klonopin , but I've also been told coming off my Klonopin also causing bad side effects (but I wened off them like they asked). I dont understand my they prescribed them to me again with the possibility of them causing my problems. Now I'll probably have to wean off them again and try a new medication. I want to get off alk meds and try something all natural. Thanks for all your support.

Apr 13, 2015 12:22 PM

Sorry for misspellings . Thats a sign to take more meds, lol. Darn tremors 😡😏

Apr 13, 2015 6:59 PM

Nah, the misspellings are the darn autocorrect! Lol It happens to mine and I'm like, "what? I didn't type that!" 😉. Hope you get a good nights sleep! 🙏🌼

Apr 13, 2015 7:54 PM

I know right! I wish you a good nights rest as well. Your so kind and encouraging. Thanks for the smiles you've given me. There the best medicine I've received 😊

Ready to start relieving your pain?

Join Community